HELP..Celeston soluspan steroid toxic reaction!

Susan Marfield susanm at cruzio.com
Wed Apr 10 11:10:00 EST 1996


Hello all -- a friend of mine requested that I get information for her as she is having a severe toxic
reaction to Celeston soluspan steroid. I hope that I selected the proper newsgroups -- I apologize
if not.....

She wants to know if anyone, doctors, patients or whoever has information about this drug,
the cervical facet block procedure, or any information about what I have to say below. Any
information whether personal experience or study will be much appreciated.

Here's the story:

Six weeks ago, she received cervical facet block procedure and got injections of the celeston soluspan steroid.
One injection in C5-6 and another in C6-7 -- not sure if were full dose or not. She is now in another hospital who
are treating her for toxic reaction overdose. She got progressively worse each day and after six weeks was
incapacitated. The hospital that gave her injections said that they give everyone the same dose even though
she told them that she has a tendency to have reactions to drugs.

Her symptoms have varied from day to day and move from body area to body area. They have included:
central nervous system problems such as palsy-like shaking, her head still shakes, swelling of face and tongue,
heart irregularity, extreme fatique where she can't get in the shower now. All of these symptoms have been
very severe. When I talked to her, her voice was is pronounced syllables and she said it was because her
diaphragm of her stomach was jerking.

Any help would be appreciated!!!!!

Thanks,
Suz

Please respond via email or newsgroups....







More information about the Neur-sci mailing list